Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the equations defining toric l.c.i.-singularities


Authors: Dimitrios I. Dais and Martin Henk
Journal: Trans. Amer. Math. Soc. 355 (2003), 4955-4984
MSC (2000): Primary 14B05, 14M10, 14M25, 52B20; Secondary 13H10, 13P10, 20M25, 32S05
DOI: https://doi.org/10.1090/S0002-9947-03-03218-5
Published electronically: July 28, 2003
MathSciNet review: 1997591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on Nakajima's Classification Theorem we describe the precise form of the binomial equations which determine toric locally complete intersection (``l.c.i.'') singularities.


References [Enhancements On Off] (What's this?)

  • [BaMT] M. Barile, M. Morales and A. Thoma, Set theoretic complete intersections on binomials, Proc. of the A.M.S. 130, No 7, (2002), 1893-1903. MR 2003f:14058
  • [BiLSR] A.-M. Bigatti, R. La Scala and L. Robbiano, Computing toric ideals, Jour. of Symbolic Comp. 27 (1999), 351-365. MR 2000b:13035
  • [BiR] A.-M. Bigatti and L. Robbiano, Toric ideals, Matemática Contemporânea 21 (2001), 1-25.
  • [BrGT] W. Bruns, J. Gubeladze and N.V. Trung, Normal polytopes, triangulations and Koszul algebras, Jour. für die reine und ang. Math. 485 (1997), 123-160. MR 99c:52016
  • [DHaZ] D.I. Dais, C. Haase and G.-M. Ziegler, All toric local complete intersection singularities admit projective crepant resolutions, math. AG/9812025; a short version of it is published in Tôhoku Math. Journal 53 (2001), 95-107. MR 2001m:14076
  • [DHeZ] D.I. Dais, M. Henk and G.-M. Ziegler, All abelian quotient c.i.-singularities admit projective crepant resolutions in all dimensions, Advances in Math. 139 (1998), 194-239. MR 2000b:14016
  • [ES] D. Eisenbud and B. Sturmfels, Binomial ideals, Duke Math. Jour. 84 (1996), 1-45. MR 97d:13031
  • [Ew] G. Ewald, Combinatorial Convexity and Algebraic Geometry, Graduate Texts in Mathematics, Vol. 168, Springer-Verlag, (1996). MR 97i:52012
  • [FMSh] K.G. Fischer, W. Morris and J. Shapiro, Affine semigroup rings that are complete intersections, Proc. of the A.M.S. 125 (1997), 3137-3145. MR 97m:13026
  • [FSh] K.G. Fischer and J. Shapiro, Mixed matrices and binomial ideals, Jour. of Pure and Applied Algebra 113 (1996), 39-54. MR 97h:13008
  • [Fu] W. Fulton, Introduction to Toric Varieties, Annals of Math. Studies, Vol. 131, Princeton University Press, (1993). MR 94g:14028
  • [Ho] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Annals of Math. 96 (1972), 318-337. MR 46:3511
  • [HSh] S. Hosten and J. Shapiro, Primary decomposition of lattice basis ideals, Jour. of Symbolic Comp. 29 (2000), 625-639. MR 2001h:13012
  • [Ish] M.-N. Ishida, Torus embeddings and dualizing complexes, Tôhoku Math. Jour. 32 (1980), 111-146. MR 81e:14005
  • [KKMS] G. Kempf, F. Knudsen, D. Mumford and D. Saint-Donat, Toroidal Embeddings I, Lecture Notes in Mathematics, Vol. 339, Springer-Verlag, (1973). MR 49:299
  • [Ku] E. Kunz, Introduction to Commutative Algebra and Algebraic Geometry, Birkhäuser, (1985). MR 86e:14001
  • [M] M. Mustata: Jet schemes of locally complete intersection canonical singularities, (with an appendix by D. Eisenbud and E. Frenkel), Inventiones Math. 145, No 3 (2001), 397-424. MR 2002f:14005
  • [N] H. Nakajima, Affine torus embeddings which are complete intersections, Tôhoku Math. Jour. 38, (1986), 85-98. MR 87c:14058
  • [O] T.Oda, Convex Bodies and Algebraic Geometry. An Introduction to the theory of toric varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Bd. 15, Springer-Verlag, (1988). MR 88m:14038
  • [R] J.G. Rosales, On presentations of semigroups of $\mathbb{N} ^{n}$, Semigroup Forum 55, (1997), 152-159. MR 98h:20104
  • [RG] J.G. Rosales and P.A. Garcia-Sanchez, On complete intersection affine semigroups, Comm. in Algebra 23, No 14 (1995), 5395-5412. MR 96m:14068
  • [SSS] G. Scheja, O. Scheja and U. Storch, On regular sequences of binomials, Manuscripta Math. 98 (1999) 115-132. MR 99k:13017
  • [Schr] A. Schrijver, Theory of Linear and Integer Programming, Wiley Int. Pub., (1986). MR 88m:90090
  • [St1] B. Sturmfels, Gröbner Bases and Convex Polytopes, University Lecture Series, Vol. 8, A.M.S., (1996). MR 97b:13034
  • [St2] B. Sturmfels, Equations defining toric varieties. In: Algebraic Geometry, Santa Cruz 1995, Proc. of Symp. in Pure Mathematics, Vol. 62, Part II, A.M.S., (1997), 437-448. MR 99b:14058
  • [W] K. Watanabe, Invariant subrings which are complete intersections I. Invariant subrings of finite Abelian groups, Nagoya Math. Jour. 77 (1980), 89-98. MR 82d:13020

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14B05, 14M10, 14M25, 52B20, 13H10, 13P10, 20M25, 32S05

Retrieve articles in all journals with MSC (2000): 14B05, 14M10, 14M25, 52B20, 13H10, 13P10, 20M25, 32S05


Additional Information

Dimitrios I. Dais
Affiliation: Department of Mathematics and Statistics, University of Cyprus, P.O. Box 20537, CY-1678 Nicosia, Cyprus
Address at time of publication: Department of Mathematics, University of Crete, Knossos Avenue, GR-71409 Heraklion, Crete, Greece
Email: ddais@ucy.ac.cy, ddais@math.uoc.gr

Martin Henk
Affiliation: Technical University Otto von Guericke, Institute for Algebra and Geometry, PSF 4120, D-39016 Magdeburg, Germany
Email: henk@math.uni-magdeburg.de

DOI: https://doi.org/10.1090/S0002-9947-03-03218-5
Received by editor(s): April 30, 2002
Received by editor(s) in revised form: September 27, 2002
Published electronically: July 28, 2003
Additional Notes: The second author would like to thank the Mathematics Department of the University of Crete for hospitality and support during the spring term 2001, where this work was initiated.
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society